# SDR TRAX200701829

- Difficulty date: November 29, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PRESSURE DECK ANGLE AT FR 27 STRG 4R CRACKED IN X AXIS 1.375 LONG, RESOLVED ON W/O: 75891 TASKCARD: N/R-00436.  E/C PERFORMED IAW AMO 46-90 W/O 37934 IAW NTM CRACK CONFIRMED RT WING PRESSURE DECK ANGLE AT FR 27 STRG 4R, CRACK IN X AXIS IS SEALED IAW DO/TS-4923/07-9527 COMPLIED WITH EC/TC DO/TS-4923/07.
